# SDR DALA2024120311425

- Difficulty date: December 1, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N366DX
- Make and model: Airbus A321-211
- Aircraft serial: 8694
- Aircraft time: 17,959 hours, 7,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 38,39
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3066, ON SERVICE CHECK. FOUND ROW 38,39 EEPLS LIGHTS INOP. CORRECTIVE ACTION: REPAIRED BROKEN WIRE AT CANNON PLUG 7260VC14 PER A321 ESPM 20-48-21. OPS CHECK GOOD. (LP 6517852)
